# SDR SWAA2021071529437

- Difficulty date: November 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED T/E PANEL; JUST INBD OF DEFLECTION CONTROL RIB; SUPPORT ANGLE UPPER FLANGE CRACKED THROUGH OTBD FASTENER. / R/H WING FIXED T/E SUPPORT ANGLE CHANNEL CRACKED. DRILLED AND REMOVED CRACKED CHANNEL I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE CHANNEL I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 115A2512 REV: B. INSTALLED NEW R/H WING NEW SUPPORT ANGLE CHANNEL I/A/W SRM 51-40-02-0G-0 ALSO BOEINGDWG 115A2512 REV: B.
